# SDR SWAA2024092332503

- Difficulty date: August 30, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N555LV
- Make and model: Boeing 737-7BD
- Aircraft serial: 36726
- Aircraft time: 42,177 hours, 24,717 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS FOUND AT HOLES OF LOWER I/B FLANGE OF LEFT HORIZONTAL STAB RIB #4 AT FASTENER HOLES LOCATED 8';11';15'; 34.5' AND LOWER O/B FLANGE- 34'; FROM FRONT SPAR. CRACKS FOUND AT HOLES OF LOWER I/B FLANGE OF LEFT HORIZONTAL STAB RIB #4 AT FASTENER HOLES LOCATED 8'11'15' 34.5' AND LOWER O/B FLANGE- 34' FROM FRONT SPAR.<[01] REMOVED DAMAGED #4 RIB AT L/H HORIZONTAL STAB AND ACCOMPLISHED DRILLING AND ASSEMBLY OF NEW #4 RIB. INSTALLATION OF NEW #4 RIB ASSEMBLY WILL BE ACCOMPLISHED ON CUSTOMER TASK [TTG8Q00VGLVC].  REFERENCES: BOEING DWG # 182A5304; B 737-700 SRM 51-40-02-0G-0;SRM 55-10-09-1A-1 ALLOWABLE DAMAGE;[02] VERIFIED STEP 1.
